# SDR DXTA2023081493030

- Difficulty date: August 13, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N583QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605812
- Aircraft time: 13,032 hours, 9,934 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: C
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR CONTROL/TRIM: AT FLIGHT LEVEL 410 PITCH TRIM ANNUNCIATOR ILLUMINATED. RAN JAMMED ELEVATOR TRIM CHECKLIST. NOTICED WE HAD PARTIAL CONTROL OF THE TRIM  USING THE ELECTRIC TRIM OR MANUAL. 10 MINUTES LATER WE TRIED USING THE TRIM AGAIN AND IT WAS COMPLETELY  FROZEN. DURING DECENT THE TRIM STARTED WORKING AGAIN FULLY AS WE CAME THRU 11000 FT. IT WAS CHECKED ON THE GROUND AND SEEMS TO BE FULLY OPERATIONAL RESOLUTION: PERFORMED AN ELEVATOR TRIM TAB ACTUATOR LUBRICATION BY REMOVING PANELS 351AB AND 352AB TO GAIN ACCESS TO THE ACTUATORS ZERC FITTINGS, THEN CLEANED OFF ALL THE OLD GREASE THEN REAPPLYING THE PROPER AMOUNT OF GREASE. ALL WORK DONE !AW CE·S60XLS 12-21-01. NO DEFECTS NOTED.
